# SDR MZZA97281

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearings
- Part number: 1060779124
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  843942 - M-CHECK, C2 DOOR OPERATING MECHANISM - INTERIOR HANDLE PUSH ROD TO TORQUE TUBE, EYE END IS BENT AND BEARINGS WORN CAUSING INTERIOR HANDLE TO JAM.  WHEN BENT, PUSH ROD GOES OVER-CENTER IN COMPARISON TO LOST MOTION/TORQUE TUBE LEVER.  PUSH ROD ASSY REPLACED IAW OHM 52-36-22 (CONSISTING OF TWO EYE END BEARINGS).  (X)
